Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2293

Title: Time and entry-exit relation near a planar turning point
Authors: DE MAESSCHALCK, Peter
Issue Date: 2004
Citation: COMPTES RENDUS MATHEMATIQUE, 339(5). p. 359-364
Abstract: Following the geometric approach for studying singular perturbation problems in the plane at turning points, and considering a very general setting where canard solutions are shown to exist, we study the transition time of orbits passing near the turning point, as well as the entry-exit relation at such turning points. The manifolds of canard solutions are in general only C-0 at the turning point, making the classical asymptotic approach impossible. The method involves a (family) blow up of the turning point and the use of C-k -normal forms and center manifolds. (C) 2004 Academie des sciences. Published by Elsevier SAS. All rights reserved.
Notes: Limburgs Univ Ctr, B-3590 Diepenbeek, Belgium.De Maesschalck, P, Limburgs Univ Ctr, B-3590 Diepenbeek, Belgium.peter.demaesschalck@luc.ac.be freddy.dumortier@luc.ac.be
URI: http://hdl.handle.net/1942/2293
DOI: 10.1016/j.crma.2004.06.020
ISI #: 000224193700010
ISSN: 1631-073X
Category: A1
Type: Journal Contribution
Validation: ecoom, 2005
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.